# SDR REXA2022100302163

- Difficulty date: August 13, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 32,366 hours, 30,547 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: 601R1411685
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP INBD ATTACHMENT BRACKET ON THE INBD HINGE ARM CHAFED	FOUND TO BE OUT OF LIMITS IAW CRJ 200 SRM 57-54-00, INSTALLED NEW ATTACHMENT BRACKET P/N: 601R14116-85 CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-45-00
